Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diagnosed with RA, taking steroids. Knee stiffness and swelling. How long will I be able to survive?

hi, i m 45 yrs old mother diagnosed with ra last year. Initial 3 months i was on steroids but i m taking hcqs every night and those vitamin and mineral supplements . i am very much active doing walking+ stretching for 45 minutes daily my left knee is the most affected part from the begining . i feel stiffness occasionally and there is little swelling also on the side of the both knees. my doctor always motivates me by saying i m responding well but i worried little if not much about my health and how long i will be able to survive with ra.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Since RA is a systemic disease and runs a variable chronic and progressive course,
most patients can benefit from early aggressive treatment by various immunomodulatory and immunosupressive agents.
If a proper treatment is followed,you shall be able to live a normal span of life.
I strongly advise you to take the treatment from a rheumatologist.
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor